MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER
Model Number MSERIES CCT
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "bridge test failed" message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during initial testing; however after disassembling the device to determine root cause, the malfunction was no longer seen.The device was put through extensive testing without duplicating the report.The system board, bridge board, and biphasic cable were replaced as a precaution.The device passed the final test procedure, was recertified, and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
M SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key9973554
Report Number1220908-2020-01010
Device Sequence Number2793950
Product Code MKJ
UDI-Device Identifier00847946004811
UDI-Public00847946004811
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011865
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMSERIES CCT
Device Catalogue NumberM SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1